# SDR DALA14018243149

- Difficulty date: March 23, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 31,365 hours, 16,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT Y1732 BETWEEN FRAMES 65-66.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG  D53474250, D53470150.
